MathSciNet Relay Station
MathSciNet bibliographic data
MR2854559 46L52 (46B20)
Ueda, Yoshimichi On the predual of non-commutative $H^\infty$. Bull. Lond. Math. Soc. 43 (2011), no. 5, 886–896.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement